# SDR ASOA20120202014

- Difficulty date: February 2, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N15986
- Make and model: Emb EMB-145LR
- Aircraft serial: 145254
- Aircraft time: 28,489 hours, 21,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX THE AFT EMERGENCY EXIT LIGHT AT SEAT 17 WAS INOPERATIVE.  MX INSPECTED AND RESET THE EMERGENCY LIGHT SYS AND OPS CHECKS WERE GOOD.
